ISSN 0253-2778

CN 34-1054/N

Open AccessOpen Access JUSTC Original Paper

Multiplicity of solutions to elliptic equations with exponential nonlinearities

Funds:  The Natural Science Foundation of NNSF funds of NNSF of China (11526177), the Natural Science Foundation of Jiangsu Province (BK20151160), the Nurturing Project of Xuzhou University of Technology (XKY2019103).
Cite this:
https://doi.org/10.3969/j.issn.0253-2778.2020.03.007
More Information
  • Corresponding author: XUE Yimin(corresponding author), male, born in 1977, master/lecturer. Research field: Differential equations and their applications. E-mail: xueym@xzit.edu.cn
  • Received Date: 23 March 2019
  • Accepted Date: 14 June 2019
  • Rev Recd Date: 14 June 2019
  • Publish Date: 31 March 2020
  • The multiplicity of positive solutions to quasi-linear elliptic equations with exponential nonlinearities is obtained through a singular Trudinger-Moser inequality, which is due to Ref.[21], the mountain-pass theorem without the Palais-Smale condition and the Ekeland’s variational principle. In particular, for the proof of our main results, we follow the lines of Refs.[11,15].
    The multiplicity of positive solutions to quasi-linear elliptic equations with exponential nonlinearities is obtained through a singular Trudinger-Moser inequality, which is due to Ref.[21], the mountain-pass theorem without the Palais-Smale condition and the Ekeland’s variational principle. In particular, for the proof of our main results, we follow the lines of Refs.[11,15].
  • loading
  • [1]
    MOSER J. A sharp form of an inequality by N.Trudinger[J]. Indiana University Mathematics Journal, 1971, 20(11): 1077-1091.
    [2]
    PEETRE J. Espaces d’interpolation et theoreme de Soboleff[J]. Annales Inst Fourier(Grenoble), 1966, 16(1): 279-317.
    [3]
    POHOZAEV S. The Sobolev embedding in the special case pl = n[C]// Proceedings of the Technical Scientific Conference on Advances of Scientific Reseach. Moscow: Energet. Inst., 1965: 158-170.
    [4]
    TRUDINGER N. On embeddings into Orlicz spaces and some applications[J]. Journal of Mathematical Fluid Mechanics, 1967, 17: 473-484.
    [5]
    YUDOVICH V. Some estimates connected with integral operators and with solutions of elliptic equations[J]. Doklady Akademii Nauk SSSR, 1961, 138(4): 805-808.
    [6]
    ADIMURTHI, SANDEEP K. A singular Moser-Trudinger embedding and its applications[J]. Non-linear Differential Equations and Applications NoDEA, 2007, 13(5): 585-603.
    [7]
    PANDA R. Nontrivial solution of a quasilinear elliptic equation with critical growth in RN[J]. Proceedings of the Indian Academy of Sciences(MathematicalSciences), 1995, 105(4): 425-444.
    [8]
    DO ?倕O J M. N-Laplacian equations in RN with critical growth[J]. Abstract and Applied Analysis, 1997, 2(3-4): 301-315.
    [9]
    RUF B. A sharp Trudinger-Moser type inequality for unbounded domains in R2[J]. Journal of Functional Analysis, 2005, 219: 340-367.
    [10]
    LI Y, RUF B. A sharp Trudinger-Moser type inequality for unbounded domains in RN[J]. Indiana University Mathematics Journal, 2008, 57(1): 451-480.
    [11]
    ADIMURTHI, YANG Y. An interpolation of Hardy inequality and Trudinger-Moser inequality in RN and its applications[J]. International Mathematics Research Notices, 2010, 2010(13): 2394-2426.
    [12]
    SOUZA M DE, DO ?倕O J M. On a singular and nonhomogeneous N-Laplacian equation involving critical growth[J]. Journal of Mathematical Analysis and Applications, 2011, 380(1): 241-263.
    [13]
    DO ?倕O J M, SOUZA M DE. On a class of singular Trudinger-Moser type inequalities and its applications[J]. Mathematische Nachrichten, 2011, 284(14-15): 1754-1776.
    [14]
    DO ?倕O J M, MEDEIROS E, SEVERO U. On a quasilinear nonhomogeneous elliptic equation with critical growth in RN[J]. J Differential Equations, 2009, 246(4): 1363-1386.
    [15]
    YANG Y. Existence of positive solutions to quasi-linear elliptic equations with exponential growth in the whole Euclidean space[J]. Journal of Functional Analysis, 2012, 262(4): 1679-1704.
    [16]
    YANG Y. Trudinger-Moser inequalities on complete noncompact Riemannian manifolds[J]. Journal of Functional Analysis, 2012, 263(7): 1894-1938.
    [17]
    YANG Y. Adams type inequalities and related elliptic partial differential equations in dimension four[J].Journal of Differential Equations, 2012, 252(3): 2266-2295.
    [18]
    ZHAO L, CHANG Y. Min-max level estimate for a singular quasilinear polyharmonic equation in R2m[J]. Journal of Differential Equations, 2013, 254(6): 2434-2464.
    [19]
    SOUZAMDE. Some sharp inequalities related to Trudinger-Moser inequality[J]. Journal of Mathematical Analysis and Applications, 2018, 467: 981-1012.
    [20]
    LI X, YANG Y. Extremal functions for singular Trudinger-Moser inequalities in the entire Euclidean space[J]. Journal of Differential Equations,2018, 264: 4901-4943.
    [21]
    LI X. An improved singular Trudinger-Moser inequality in RN and its extremal functions[J]. Journal of Mathematical Analysis and Applications, 2018, 462: 1109-1129.
    [22]
    BREZIS H, LIEB E. A relation between pointwise convergence of functions and convergence of functionals[J]. Proceedings of the American Mathematical Society, 1983, 88(3): 486-490.
    [23]
    RABINOWITZ P H. On a class of nonlinear Schr¨odinger equations[J] Journal of Applied Mathematics and Physics(Zeitschrift f¨ur Angewandte Mathematik und Physik) ,1992, 43: 270-291.
    [24]
    WILLEM M. Minimax Theorems[M]. Boston: Birkhuser, 1996.
    [25]
    LINDQVIST P. Notes on the p-Laplace equation[R]. University of Jyvskyl Department of Mathematics and Statistics, 2006.)
  • 加载中

Catalog

    [1]
    MOSER J. A sharp form of an inequality by N.Trudinger[J]. Indiana University Mathematics Journal, 1971, 20(11): 1077-1091.
    [2]
    PEETRE J. Espaces d’interpolation et theoreme de Soboleff[J]. Annales Inst Fourier(Grenoble), 1966, 16(1): 279-317.
    [3]
    POHOZAEV S. The Sobolev embedding in the special case pl = n[C]// Proceedings of the Technical Scientific Conference on Advances of Scientific Reseach. Moscow: Energet. Inst., 1965: 158-170.
    [4]
    TRUDINGER N. On embeddings into Orlicz spaces and some applications[J]. Journal of Mathematical Fluid Mechanics, 1967, 17: 473-484.
    [5]
    YUDOVICH V. Some estimates connected with integral operators and with solutions of elliptic equations[J]. Doklady Akademii Nauk SSSR, 1961, 138(4): 805-808.
    [6]
    ADIMURTHI, SANDEEP K. A singular Moser-Trudinger embedding and its applications[J]. Non-linear Differential Equations and Applications NoDEA, 2007, 13(5): 585-603.
    [7]
    PANDA R. Nontrivial solution of a quasilinear elliptic equation with critical growth in RN[J]. Proceedings of the Indian Academy of Sciences(MathematicalSciences), 1995, 105(4): 425-444.
    [8]
    DO ?倕O J M. N-Laplacian equations in RN with critical growth[J]. Abstract and Applied Analysis, 1997, 2(3-4): 301-315.
    [9]
    RUF B. A sharp Trudinger-Moser type inequality for unbounded domains in R2[J]. Journal of Functional Analysis, 2005, 219: 340-367.
    [10]
    LI Y, RUF B. A sharp Trudinger-Moser type inequality for unbounded domains in RN[J]. Indiana University Mathematics Journal, 2008, 57(1): 451-480.
    [11]
    ADIMURTHI, YANG Y. An interpolation of Hardy inequality and Trudinger-Moser inequality in RN and its applications[J]. International Mathematics Research Notices, 2010, 2010(13): 2394-2426.
    [12]
    SOUZA M DE, DO ?倕O J M. On a singular and nonhomogeneous N-Laplacian equation involving critical growth[J]. Journal of Mathematical Analysis and Applications, 2011, 380(1): 241-263.
    [13]
    DO ?倕O J M, SOUZA M DE. On a class of singular Trudinger-Moser type inequalities and its applications[J]. Mathematische Nachrichten, 2011, 284(14-15): 1754-1776.
    [14]
    DO ?倕O J M, MEDEIROS E, SEVERO U. On a quasilinear nonhomogeneous elliptic equation with critical growth in RN[J]. J Differential Equations, 2009, 246(4): 1363-1386.
    [15]
    YANG Y. Existence of positive solutions to quasi-linear elliptic equations with exponential growth in the whole Euclidean space[J]. Journal of Functional Analysis, 2012, 262(4): 1679-1704.
    [16]
    YANG Y. Trudinger-Moser inequalities on complete noncompact Riemannian manifolds[J]. Journal of Functional Analysis, 2012, 263(7): 1894-1938.
    [17]
    YANG Y. Adams type inequalities and related elliptic partial differential equations in dimension four[J].Journal of Differential Equations, 2012, 252(3): 2266-2295.
    [18]
    ZHAO L, CHANG Y. Min-max level estimate for a singular quasilinear polyharmonic equation in R2m[J]. Journal of Differential Equations, 2013, 254(6): 2434-2464.
    [19]
    SOUZAMDE. Some sharp inequalities related to Trudinger-Moser inequality[J]. Journal of Mathematical Analysis and Applications, 2018, 467: 981-1012.
    [20]
    LI X, YANG Y. Extremal functions for singular Trudinger-Moser inequalities in the entire Euclidean space[J]. Journal of Differential Equations,2018, 264: 4901-4943.
    [21]
    LI X. An improved singular Trudinger-Moser inequality in RN and its extremal functions[J]. Journal of Mathematical Analysis and Applications, 2018, 462: 1109-1129.
    [22]
    BREZIS H, LIEB E. A relation between pointwise convergence of functions and convergence of functionals[J]. Proceedings of the American Mathematical Society, 1983, 88(3): 486-490.
    [23]
    RABINOWITZ P H. On a class of nonlinear Schr¨odinger equations[J] Journal of Applied Mathematics and Physics(Zeitschrift f¨ur Angewandte Mathematik und Physik) ,1992, 43: 270-291.
    [24]
    WILLEM M. Minimax Theorems[M]. Boston: Birkhuser, 1996.
    [25]
    LINDQVIST P. Notes on the p-Laplace equation[R]. University of Jyvskyl Department of Mathematics and Statistics, 2006.)

    Article Metrics

    Article views (75) PDF downloads(100)
    Proportional views

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return